# SDR 2006UALA00466

- Difficulty date: March 11, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FRAME STA 907 IS CRACKED AT PSU RAIL ATTACH BETWEEN STRINGERS 8L & 9L.  MAJOR REPAIR ACP'D, NESTED ANGLE DOUBLER REPAIR ACP'D PER MM 53-10-84 REPAIR 3.
